# SDR MASA200602021

- Difficulty date: August 2, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 24,957 hours, 21,777 cycles
- System (JASC): 2760 · Drag Control System
- Part: Handle
- Condition: Out Of Position
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7371 LGA - CREW ABORTED THE TAKEOFF DUE TO A SPOILER FAULT.  THE SPOILER FAULT WAS CAUSED BY THE SPOILER HANDLE NOT IN THE PROPER POSITION.  CREW PROPERLY POSITIONED THE HANDLE AND NO FURTHER ACTION REQURIED.
